Advertisement

Differential Equations

, Volume 46, Issue 2, pp 289–293 | Cite as

Asymptotic expansion of the solution of the first boundary value problem for the Schrödinger system near conical points of the boundary

  • N. M. Hung
  • C. T. Anh
Short Communications
  • 42 Downloads

Abstract

We study the first initial-boundary value problem for the Schrödinger system in a cylindrical domain. It is assumed that the boundary contains a conical point. We obtain an asymptotic expansion of the solution in a neighborhood of such a point.

Keywords

Asymptotic Expansion Elliptic Equation Elliptic Operator Spectral Problem Local Coordinate System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kondrat’ev, V.A., Boundary Value Problems for Elliptic Equations in Domains with Conical or Corner Points, Tr. Mosk. Mat. Obs., 1967, vol. 36, pp. 209–292.Google Scholar
  2. 2.
    Maz’ya, V.G. and Plamenevskii, B.A., The Coefficients in the Asymptotics of Solutions of Elliptic Boundary Value Problems with Conical Points, Math. Nachr., 1977, vol. 76, pp. 29–60.zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Nazarov, S.A. and Plamenevskii, B.A., Ellipticheskie kraevye zadachi v oblastyakh s kusochno gladkoi granitsei (Elliptic Boundary Value Problems in Domains with Piecewise Smooth Boundary), Moscow, 1991.Google Scholar
  4. 4.
    Hung, N.M., Initial-Boundary Value Problem for Schrödinger Systems in Domains with a Nonsmooth Boundary, Differ. Uravn., 1998, vol. 34, no. 11, pp. 1546–1556.MathSciNetGoogle Scholar
  5. 5.
    Fichera, G., Existence Theorems in Elasticity Theory, Springer-Verlag, 1972.Google Scholar
  6. 6.
    Hung, N.M. and Anh, C.T., Asymptotic Expansions of Solutions of the First Initial Boundary Value Problem for Schrödinger Systems in Domains with Conical Points. I, Acta Math. Vietnam., 2005, vol. 30, no. 3, pp. 141–160.MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • N. M. Hung
    • 1
  • C. T. Anh
    • 1
  1. 1.Hanoi Pedagogical InstituteHanoiVietnam

Personalised recommendations